Opiate Agonists

Is headache a side effect of Oxymorphone (Opana)?

A Answers (1)

  • A answered
    Oxymorphone (Opana) does have headache as a side effect. 6.8% of patients who received the immediate-release Opana reported headaches as a side effect. 3.8% of patients who took the extended-release Opana reported headaches. According to the prescribing information, 11.6% of patients who received Opana ER reported headaches during the titration period, which is the beginning of therapy usually. Once stabilized on Opana ER, only 2.9% of patients reported headaches. If your headaches continue or worsen, please contact your physician to discuss your symptoms.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
What doer ER stands for in case of Oxymorphone?